MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1688 AIM 4K INLINE CAMERA HEAD, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1688 AIM 4K INLINE CAMERA HEAD, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1688710105
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a potential of adverse consequences due to loss of image.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: blurry.Probable root cause: cables, hdmi cables, connectors, digital board, power supply, filter / fuse, ac inlet board, main board, transition board, intermittence between transition board and ch connector, software, camera head, coupler, problem toggling light source, connected monitors, leaking, poor grounding, no/incorrect communication with light source, soaking cap disconnection during sterilization, electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge, cybersecurity attack, pendulum ch inertial measurement unit, use error.The failure mode will be monitored for future reoccurrence.H3 other text : 81.

Brand Name
PKG, 1688 AIM 4K INLINE CAMERA HEAD, C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key13551683
Report Number0002936485-2022-00094
Device Sequence Number4433537
Product Code GCJ
UDI-Device Identifier07613327419009
UDI-Public07613327419009
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K182160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1688710105
Device Catalogue Number1688710105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown